Journal of Noncommutative Geometry


Full-Text PDF (302 KB) | Metadata | Table of Contents | JNCG summary
Volume 11, Issue 4, 2017, pp. 1395–1412
DOI: 10.4171/JNCG/11-4-6

Published online: 2017-12-15

The noncommutative Kalton–Peck spaces

Félix Cabello Sánchez[1]

(1) Universidad de Extremadura, Badajoz, Spain

For every von Neumann algebra $\mathcal M$ and $0

Keywords: Noncommutative $L_p$-spaces, Kalton–Peck spaces, twisted sum, complex interpolation

Cabello Sánchez Félix: The noncommutative Kalton–Peck spaces. J. Noncommut. Geom. 11 (2017), 1395-1412. doi: 10.4171/JNCG/11-4-6